Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On separating transcendency bases for differential fields


Author: A. Seidenberg
Journal: Proc. Amer. Math. Soc. 6 (1955), 726-728
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1955-0071420-5
MathSciNet review: 0071420
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Seidenberg, Some basic theorems in differential algebra (characteristic $ p$, arbitrary), Trans. Amer. Math. Soc. vol. 73 (1952) pp. 174-190. MR 0049174 (14:130c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0071420-5
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society